MAUDE Adverse Event Report: ELECTROMED, INC. SMARTVEST; SMARTVEST SQL

ELECTROMED, INC. SMARTVEST; SMARTVEST SQL
Model Number SQL-R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 03/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device, along with the user-provided vest and hose, was returned and evaluated.Functional testing, including external surface temperature measurement, was conducted with the user-supplied components.The evaluation confirmed that the maximum external surface temperature remained within established safety thresholds as defined by iec 60601-1 medical electrical equipment part 1: general requirements for basic safety and essential performance.The reported overheating condition could not be duplicated during testing.
 
Event or Problem Description
The manufacturer received a user complaint alleging the device overheated, causing the tubing and metal coupling to become hot and resulting in a blister on the user's abdomen.

Brand Name
SMARTVEST
Common Device Name
SMARTVEST SQL
Manufacturer (Section D)
ELECTROMED, INC.
502 sixth ave nw
new prague MN 56071
Manufacturer (Section G)
ELECTROMED, INC.
502 sixth ave nw
new prague MN 56071
Manufacturer Contact
amy yanta
502 sixth avenue
new prague, MN 56071
MDR Report Key21869620
Report Number3003007907-2025-00001
Device Sequence Number7916654
Product Code BYI
UDI-Device IdentifierB102090488S0110
UDI-PublicB102090488S0110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132794
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSQL-R
Device Catalogue NumberSQL-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale